# SDR NOCA2705

- Difficulty date: November 21, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Popped
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SNN FLT 123 DOOR GIRT BAR INDICATION CIRCUIT BREAKER POPPED.  WILL NOT RESET.  DEFERRED CI 25-965 MEL 25-66-5
